Journal article icon

Journal article

A generalized Ginsparg-Wilson relation

Abstract:

We show that, under certain general assumptions, any sensible lattice Dirac operator satisfies a generalized form of the Ginsparg-Wilson relation (GWR). Those assumptions, on the other hand, are mostly dictated by large momentum behaviour considerations. We also show that all the desirable properties often deduced from the standard GWR hold true of the general case as well; hence one has, in fact, more freedom to modify the form of the lattice Dirac operator, without spoiling its nice propert...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


Journal:
NUCLEAR PHYSICS B
Volume:
597
Issue:
1-3
Pages:
475-487
Publication date:
2001-03-12
DOI:
ISSN:
0550-3213
URN:
uuid:ca174171-9c85-4822-9e52-556fab412dd6
Source identifiers:
324701
Local pid:
pubs:324701
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP